# SDR SIMA20140526013

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NORMAL ON BUTTON ON FLIGHT ATTENDANT CONTROL PANEL INOPERATIVE.  SECURED CONNECTOR ON FLIGHT ATTENDANT CONTROL PANEL IAW AMM 25-27-09.  OPERATIONS CHECKED GOOD.
